Functional differential inequalities with unbounded delay

Tom 88 / 2006

Z. Kamont, S. Kozie/l Annales Polonici Mathematici 88 (2006), 19-37 MSC: 35R10, 34K12. DOI: 10.4064/ap88-1-2


Classical solutions of functional partial differential inequalities with initial boundary conditions are estimated by maximal solutions of suitable problems for ordinary functional differential equations. Uniqueness of solutions and continuous dependence on given functions are obtained as applications of the comparison result. A theorem on weak functional differential inequalities generated by mixed problems is proved. Our method is based on an axiomatic approach to equations with unbounded delay. Examples of phase spaces are given.


  • Z. KamontInstitute of Mathematics
    University of Gdańsk
    Wit Stwosz St. 57
    80-952 Gdańsk, Poland
  • S. Kozie/lFaculty of Electr. Telecomm. and Inf.
    Technical University of Gdańsk
    Narutowicz St. 11–12
    80-952 Gdańsk, Poland

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek